# SDR CA980318051

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A310-304
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Panel
- Condition: Damaged
- Location: Lt Wheel Well
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND WHEEL WELL BULK HEAD PANEL FELL OFF AND DAMAGED.  PANEL REPLACED.  AIRCRAFT TT:  41,402 HOURS.
